# SDR SWAA2019101737979

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 48,633 hours, 24,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATIONS M1669 IN CABIN.     R&R BATTERY AT M1669 PER AMM.
